International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Generalizing Homomorphic MACs for Arithmetic Circuits

Authors:
Dario Catalano
Dario Fiore
Rosario Gennaro
Luca Nizzardo
Download:
URL: https://eprint.iacr.org/2015/396
Search ePrint
Search Google
BibTeX
@article{eprint-2015-27093,
  title={Generalizing Homomorphic MACs for Arithmetic Circuits},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={396},
  url={https://eprint.iacr.org/2015/396},
  author={Dario Catalano and Dario Fiore and Rosario Gennaro and Luca Nizzardo},
  year=2015
}